INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 7 Issue 1 CONSTRUCTION OF FUZZY PETRI NETS FOR APPLICATIONS IN MANUFACTURING DOMAIN S. Meher Taj, A.Kumaravel
2 Volume 7 Issue 1 ON β ̂ - GENERALIZED SOFT PEN SETS AND β ̂ – GENERALIZED SOFT NEIGHBORHOODS S.Kohila, Dr.M.Kamaraj
3 Volume 7 Issue 1 FUZZY IF -THEN RULE IN K – REGULAR FUZZY GRAPH S.Kohila, S.Vimal Kumar
4 Volume 7 Issue 1 COMPARISON OF SUGENO FIS AND ANFIS IN AIR CONDITIONING SYSTEM USING MATLAB T.Indirani , M.M.Shanmuga priya
5 Volume 7 Issue 1 SIGNED PRODUCT CORDIAL LABELING OF SOME GRAPHS K.Kalidass , Shanthi
6 Volume 7 Issue 1 A TWO PHASE SERVICE RETRIAL QUEUE WITH GENERAL RETRIAL TIMES, A SINGLE VACATION SCHEME AND A WAITING SERVER N.Radha , K.Kalidass, Kasturi Ramanath
7 Volume 7 Issue 1 INTUITIONSTIC (Q,L) – FUZZY SUBHEMIRINGS OF A HEMIRING M.Latha, N.Anitha